# SDR CALA2025091909043

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 67,127 hours, 24,764 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROXIMATELY RBL 9.0.   REPAIRED CRACKED UPPER ATTACH ANGLE AT STATION 663 VAPOR BARRIER AND RBL 9.0 IAW SRM 57-10-10-2R-5 REPAIR 5 AND ACCOMPLISHED FUEL, LEAK CHECK IAW  AMM 28-11-00, LEAK CHECK GOOD.
